Where have I been?
stuck mostly in netflixland – an amusement park that people go to to pass the day. But once you’re there – your stuck for forever looking for something to watch.
I’ve also been taking the kids out – almost daily. Which is a huge step up for me. No more hiding behind my computer. Ha who am I kidding….my iPad. I havent used my computer in forever.
My mood has been somewhat okay. I think (THANK YOU GOD) we’ve finally found a concoction that works (THANK YOU JESUS). I mean I have gotten hypomanic and depressed; but only cause I didnt take my meds one day.
Its awesome to feel like a human being right?
What else? Moving.
Oh my husband and I are planning on moving out of my parents house. finally! No more having Nana so close by but hey I can live with that. I mean I’m gonna hafta, but by Gods grace I can do it – she says biting her fingernails in anticipation.
We think we found the perfect place- but we’ve only been looking one week and we dont plan on start moving physically out til next year. We still got bills to pay ya know.
Now I’m just mentally decorating a house we might not get. Totally normal right?
I’ve been sticking to my weight loss plan. I’ve lost 20 lbs and my brother? 65 lbs. And we started at the same time.
HOW IS THAT FAIR???
My brother said hes lost weight the unhealthy way. Whatever that means. And its hard for me because the meds I’m on causes weight gain. So I’ll have a good day then boom: GIVE ME FOOD NOW becomes my cry. UGH, I have been fluctuating at the same weight for weeks. I am not liking this at all.
Dear mouth, please shut it love me
yeah weightloss is FUUHHNN….
Oh yeah the weirdest freakiest thing happened to me recently. I started getting hand shakes and arm tremors and what not. I talked to my pdoc and she lowered my lithium. I’ve been on the lowered dose for a coupla days and have had no tremors. But it freaked me out because my gramma has parkinsons. I thought for a minute I had it. But thank God I havent had any shakes since lowering the dose.
Okay, I think I’ve bored you enough. Man I need to write more….get this writers block out of my head.